# SDR YENA2019062840364

- Difficulty date: June 24, 2019
- Submitted: June 29, 2019
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 59,457 hours, 21,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,) UPSU FWD LH FAILED BITE CHECK REMOVED AND REPLACED 10WL AND BATTERY IAW A320 AMM 33-51-38. OPS CHECK GOOD IAW A320 AMM 33-51-00-710-001-A.
